Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A necessary and sufficient condition for orders in direct sums of complete skewfields to have only finitely many nonisomorphic indecomposable integral representations

Author: K. W. Roggenkamp
Journal: Bull. Amer. Math. Soc. 76 (1970), 130-134
MathSciNet review: 0284466
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. C. Dade, Some indecomposable group representations, Ann. of Math. (2) 77 (1963), 406-412. MR 144981
  • 2. Ju. A. Drozd and A. V. Roiter, Commutative rings with a finite number of integral indecomposable representations, Izv. Akad. Nauk SSSR 31 (1967), 783-798. (Russian) MR 220716
  • 3. Ju. A. Drozd, V. V. Kirichenko and A. V. Roiter, On hereditary orders and Bass orders, Izv. Akad. Nauk SSSR 31 (1967), 1415-1436. (Russian) MR 219527
  • 4. A. Heller and I. Reiner, Representations of cyclic groups in rings of integers. I, II, Ann of Math. (2) 76 (1962), 73-92; (2) 77 (196), 318-328. MR 140575
  • 5. H. Jakobinski, Sur les ordres commutatifs avec un nombre fini de réseaux indécomposables, Acta Math. 118 (1967), 1-31. MR 212001
  • 6. K. W. Roggenkamp, Orders in sums of (P-adic skewfields, with an infinite number of integral representations, MS 1968.
  • 7. K. W. Roggenkamp, Charakterisierung von Ordnungen in einer direkten Summe kompletter Schiefkörper, die nur endlich viele nicht isomorphe unzerfällbare Darstellungen haben, Habilitationsarbeit, Gieben, 1969.

Additional Information


American Mathematical Society